Invertible polynomial mappings via Newton non-degeneracy

Ying Chen, Luis Renato G. Dias, Kiyoshi Takeuchi, Mihai Tibər

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


We prove a sufficient condition for the Jacobian problem in the setting of real, complex and mixed polynomial mappings. This follows from the study of the bifurcation locus of a mapping subject to a new Newton non-degeneracy condition.

Original languageEnglish
Pages (from-to)1807-1822
Number of pages16
JournalAnnales de l'Institut Fourier
Issue number5
Publication statusPublished - 2014


Dive into the research topics of 'Invertible polynomial mappings via Newton non-degeneracy'. Together they form a unique fingerprint.

Cite this